


Benadryl Childrens Allergy Dye Free Bubble Gum 8oz
Specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies
This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl (5 mL) dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves
Original: $13.89
-65%$13.89
$4.86Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies
This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl (5 mL) dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves
















